# SDR F3LA2022062200063

- Difficulty date: June 16, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08102
- Aircraft time: 14,115 hours, 6,182 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Apu
- Part number: 38007081
- Part serial: P5901
- Condition: Worn
- Location: Zone 200
- Part time: 10,956 hours, 14,994 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REF LP 222540 ITEM 1 MUSTY DIRTY SOCK ODOR ON DESCENT PACK #2 OFF OROR DISSIPATED NO ODOR WITH APU ON GROUND RUNNING BOTH PACKS SEE ODOR REPORT. 
CORRECTIVE ACTION: REFERENCE LP222540 ITEM 1INSTALLED NEW APU PERFORMED OPS CHECK CHECK GOOD. PERFORMED PACK 1 & 2 OPS CHECK FOR ODOR. NO OROR FOUND AC OK TO CONTINUE,F9TAB294OC DD:0812312022, F9TAB4789C DD: 1012022
